# SDR USAA000193

- Difficulty date: February 11, 2000
- Submitted: April 7, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 44,573 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 1 INCH BY 7 INCHES, STATION 328, BETWEEN LBL 26 AND 33 FLOOR LEVEL.  INSTALLED NEW SECTION/SPLICE PER TR 53-10-13.  CORROSION LEVEL 1.  (M)
